A Nadel vanishing theorem via injectivity theorems

Research output: Contribution to journalArticlepeer-review

15 Citations (Scopus)


The purpose of this paper is to establish Nadel type vanishing theorems with multiplier ideal sheaves of singular metrics admitting an analytic Zariski decomposition (such as, metrics with minimal singularities and Siu's metrics). For this purpose, we generalize Kollár's injectivity theorem to an injectivity theorem for line bundles equipped with singular metrics, by making use of the theory of harmonic integrals. Moreover we give asymptotic cohomology vanishing theorems for high tensor powers of line bundles.

Original languageEnglish
Pages (from-to)785-802
Number of pages18
JournalMathematische Annalen
Issue number3-4
Publication statusPublished - 2014 Aug
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'A Nadel vanishing theorem via injectivity theorems'. Together they form a unique fingerprint.

Cite this